Can I take testerone pills while taking high blood pressure pills?

Yes. Provided your physician, who we may think has prescribed both, is good with this. Oral testosterone may not be the most efficient formulation for delivering hormone replacement for a man in middle age; if they are from another practitioner or from an internet source, get with your primary physician first.

Related Questions

I think my testosterone medication is causing high blood pressure. What do I do?

Talk to your doctor. You are possibly correct. Testosterone supplements (cream, injetions, etc) can cause blood pressure to rise through more than one mechanism. You need to talk to your doctor about why did you start the medication (a number, a severe problem), whether to continue/decrease/stop, and to look into other possible causes/treatments for high blood pressure. Read more...
See your MD. Hello, the most appropriate action: call your prescribing physician and ask this question. Read more...

How does high blood pressure decrease levels of testosterone in your body and limit your sex drive?

No. Hypertension does not affect your testosterone level, whether it can affect sex-drive is more speculative. Read more...
High blood pressure. does not directly affect levels of testerone. On the other hand, testosterone does influence blood pressure. See this article: http://innovativemen.com/testosterone-and-high-blood-pressure/ Read more...

Erectile dysfunction in a 35 yr old male? My boyfriend has had this problem for almost a yr now and he is taking high blood pressure medicine. His dr. Has tested his testerone levels and they are normal. For somebody of this age, why would he be having

Sometimes, . Sometimes, certain blood pressure medications can cause erectile dysfunction. Two groups of medications that can do this are diuretics such as hydrochlorathiazide and beta blockers such as atenolol. Your boyfriend should work with his doctor to change his medication to one that properly treats his blood pressure and does not have this side effect. In addition, some men in their 30s can have untreated heart disease that causes erectile dysfunction. This can often be the first sign of cardiac problems and should be further explored with his physician. Read more...